# SDR ASAA2015011710281

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 8,534 hours, 2,758 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Failed
- Location: Radar Unit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RT BLOWER INOPERATIVE.  ACFT GROUNDED. REPLACED BLOWER MOTOR REF MM 34-43-51 AND REINSTALLED R/T.  OPS NORMAL.
